# SDR 97UAL900150

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING (EEL) STRIP WAS INOPERABLE FROM SEAT 11G THROUGH RIGHT SIDE OF THE MID GALLEY.  REPAIRED ASSEMBLY PER MM 2-0-15-5.  OPERATIONS CHECK NORMAL.
